# SDR ASOA200900485

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 18,374 hours, 15,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BOARDING DOOR WILL NOT ILLUMINATE, FLT 5026 DEL 103 MINS.
